Jump to content
CrazyBoards.org

Recommended Posts

I am on my fourth day of aricept. 5 mg. I'm taking it for lack of focus, memory loss - from Bipolar.

My side effects - nausea, lack of appetite, dizzy, joint pain, trouble sleeping

My good effects - nausea (i'd love to lose weight), hypo manic, getting focus (already?)

has anyone here taken aricept? My dream would to be able to read a book or watch an entire movie. I've been foggy for years. I'm doing well in recovery bipolar and BPD - I just miss being able to do tasks without such a struggle!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

  • Similar Content

    • By CrazyCatLady83
      I started process of switching from Cymbalta to Remeron on March 25, and took my last dose of Cymbalta a few days ago. Other than a few days of extreme irritability, things have been going surprisingly smoothly. Except that I can't sleep. Not really. I'm rapid-cycling between moments of being awake and instantly dreaming as soon as I close my eyes. The waking moments seem precipitated by startling effects in the dream state, that usually have nothing to do with the content of the dream itself. The worst of these is the sudden sensation of being physically attacked by an evil presence. It seems to take me a little bit longer to wake up during these instances. Or at least that's how I perceive it.
      How much of this is potentially the residual Cymbalta withdrawal effects, and how much of this is the "strange or unusual dreams" listed as a possible side effect of the Remeron? 
      And more importantly, how long can I expect this to last? If you experienced disturbed dreams while on Remeron, how long did it last for you, and did it turn out to be a deal breaker?
    • By Blahblah
      I've been wanting to get cats for a long time. However, I am highly allergic (moreso to long hair cats than short hair probably), but I'll most likely need to take Allergy meds everyday, long term.
      Does anyone know the contraindications or interactions with psych meds? I don't want to become sedated/groggy. Also, I have Dry eye syndrome, I'm afraid anti-histamines will make it much worse. And Alzheimer's runs in my family, I read somewhere that allergy meds might increase dementia and glaucoma risks? Any insight? @mikl_pls
      I've taken Claritin, Allegra and Zyrtec occasionally, not sure which are the safest? I also wonder how safe it is to be using immune-suppressing meds longterm, (like will my allergies or sensitivity increase, or be triggered by other things, if I stop)?
       
    • By Blahblah
      Just to preface, I don't take Ritalin for ADHD...it's more for Depression, motivation, procrastination, mental stamina purposes.
      Has anyone found that you get TOO focused on it? Maybe because I don't actually have ADHD, but I start working on 1 thing and become OBSESSIVELY focused on it (like it brings out the uber perfectionist in me). I forget to eat, I don't take breaks from my desk, and then my brain just shuts off from exhaustion. At the end, I've accomplished only 1-2 tasks.
      I have great difficulty switching tasks or getting all "priority" things done, because I get so stuck on working for HOURS on the same little thing!
      Basically, my processing speed is much slower, I can't adjust to "fast paced" situations, because I mull on things, make revisions over & over & over etc. On the other hand, if i go without taking it, I lay around, procrastinate, lack all motivation, and I'm unable to start anything at all. Not sure how to solve this? Do other stimulants work in the same way?
    • By Cyclingsarah
      Hey guys,
      It's my first day on Lexapro/Ecitalopram. It's 2 hours after my first dose (5 mg) and I totally have the giggles. Feeling high/loopy. Have anyone else tried this?
    • By Sugarcraze
      I was prescribed Vraylar as a mood stabilizer for MDD, which I have been diagnosed with for 20 years, along with ADHD and social anxiety. Until I Vraylar gave me an acute manic episode for over a year, which I hid from my doctor because it was so much better than being depressed. But then I came clean and we realized I actually had hypomanic episodes about 2ce a year, but didn’t realize it, I just thought I had some energy. Anyway, I was wondering if anyone else has had this reaction to Vraylar?
×
×
  • Create New...